# SDR DXTA2025021202324

- Difficulty date: February 10, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N579QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605773
- Aircraft time: 14,164 hours, 10,866 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spindle
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR REALLY HARD TO OPEN.   DOOR SPINDLE LUBRICATED. OPS CHECK GOOD. IAW CE560XL AMM CHAP 52-10-01
